# SDR YENA2025081800842

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 62,780 hours, 22,636 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 1793 JFK-SJO, DIVERTED TO MCO.DIVERTING TO MCO DUE TO THE LOSS OF THE YELLOW HYDRAULIC PUMP LEVEL AND PRESSURE.1 PRIOR YELLOW HYD SYS LEAK FROM THE #4 SPOILER ON THE 3RD-THE SPOILER WAS REPLACED, PER TSM 05-50-00-810-802-A. NO MX ACTION REQUIRED- NO HARD LANDING REPORTED.
